T. CHAJEK, M.D.; B. LEHRER, M.B., Ch.B.; D. GELTNER, M.D.; I. S. LEVIJ, M.D.
Quinidine-induced liver disease has already been reported in three cases. The histologic picture, however, has not been described so far. We report a patient in whom liver damage developed after quinidine administration and for whom, on liver biopsy, granulomatous hepatitis was diagnosed.
Learn more about subscription options.
Register Now for a free account.
CHAJEK T, LEHRER B, GELTNER D, LEVIJ IS. Quinidine-lnduced Granulomatous Hepatitis. Ann Intern Med. 1974;81:774–776. doi: 10.7326/0003-4819-81-6-774
Download citation file:
Published: Ann Intern Med. 1974;81(6):774-776.
Cardiology, Gastroenterology/Hepatology, Liver Disease, Rhythm Disorders and Devices.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only